# SDR DL76L990601

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Order
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERBAL FROM CABIN CREW, BURNING RUBBER LIKE SMELL ON LANDING AT JFK.  RAN ALL EQUIP IN ECY AND MID GALLEY.  INSPECTED AREAS ABOVE OVERHEAD CEILING PANELS, ALL OK.  DEACTIVATED VIDEO SYS    WITH C/B'S AT P37 PULLED.  REF MCO 737556003.  CHECKED RECIRC AND GASPER FANS, CK OK.
